# SDR SWAA2021100816869

- Difficulty date: September 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FRAME LOCATED BS787 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN ; 2021-417874 / [01] EVALUATED CRACK IS NOT PERMITTED ON FRAME LOC BS 787 BTW STR 8RH TO STR 9RH IAW B737-700 SRM 53-00-07-1A-1 FIGURE 102. FRAME MUST BE REPAIRED.; [02] CERTIFIED STEP 1; [03] TOOK MEASURE OF CRACK ON FRAME LOC BS 787 BTW STR 8RH TO STR 9RH LENGTH IS: 0.425 . TOOL USED: CALIPER P/N 500-752-20; S/N ; B16101265 ; DUE DATE 20-APR-22.; [04] STEP 3 COMPLETE; [05] MARKED HAND LAYOUT ON REPAIR AREA OF FRAME LOC AT BS 787 BTW STR 8RH TO STR 9RH AT PASSENGER CABIN I.A.W EA 1-A53-12114 FIGURE 1 SHEET 2. TOOL USED: CALIPER P/N 500-752-20; S/N ; B16101265 ; DUE DATE 20-APR-22.; [06] STEP 5 COMPLETE; [07] VERIFIED ANGLES A (PN:53100010-006) AND B (PN:53100010-03) IAW OF DWG#53100010 REV 2 MEET REQUIREMENTS OF EA#1-A53-12114 STEP 13 TO 18; MPM 17.10.01 OPP; [08] STEP 7 COMPLETE; [09] OK TO INSTALL RETAINED SUPPORT BRACKET AND FASTENERS LOC ON REPAIR AREA FRAME BS 787 BTW STR 8R TO STR 9R; [10] OK TO INSTALL GRANTED.. RII ITEM STEP 9 COMPLETE.. RII ITEM; [11] PERFORMED REPAIR FRAME IAW EA# 1-A53-12114 REV 7.; [12] TASK COMPLETED   PERFORMED REPAIR FRAME IAW EA# 1-A53-12114 REV 7.
